Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 254637, 21 pages
http://dx.doi.org/10.1155/2008/254637
Research Article

Three-Dimensional Pseudomanifolds on Eight Vertices

1Department of Mathematics, Indian Institute of Science, Bangalore 560 012, India
2Department of Mathematics & Statistics, Indian Institute of Technology, Kanpur 208 016, India

Received 9 April 2008; Revised 11 June 2008; Accepted 25 June 2008

Academic Editor: Pentti Haukkanen

Copyright © 2008 Basudeb Datta and Nandini Nilakantan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Bagchi and B. Datta, “Uniqueness of walkup's 9-vertex 3-dimensional Klein bottle,” Discrete Mathematics. In press.
  2. A. Altshuler, “Combinatorial 3-manifolds with few vertices,” Journal of Combinatorial Theory. Series A, vol. 16, no. 2, pp. 165–173, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Grünbaum and V. P. Sreedharan, “An enumeration of simplicial 4-polytopes with 8 vertices,” Journal of Combinatorial Theory, vol. 2, pp. 437–465, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. Barnette, “The triangulations of the 3-sphere with up to 8 vertices,” Journal of Combinatorial Theory. Series A, vol. 14, no. 1, pp. 37–52, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Emch, “Triple and multiple systems, their geometric configurations and groups,” Transactions of the American Mathematical Society, vol. 31, no. 1, pp. 25–42, 1929. View at Publisher · View at Google Scholar · View at MathSciNet
  6. W. Kühnel, “Topological aspects of twofold triple systems,” Expositiones Mathematicae, vol. 16, no. 4, pp. 289–332, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Altshuler, “3-pseudomanifolds with preassigned links,” Transactions of the American Mathematical Society, vol. 241, pp. 213–237, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. H. Lutz, Triangulated Manifolds with Few Vertices and Vertex-Transitive Group Actions, Berichte aus der Mathematik, Shaker, Aachen, Germany, 1999, Dissertation, Technischen Universität Berlin. View at Zentralblatt MATH · View at MathSciNet
  9. B. Bagchi and B. Datta, “A structure theorem for pseudomanifolds,” Discrete Mathematics, vol. 188, no. 1–3, pp. 41–60, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. Datta, “Two-dimensional weak pseudomanifolds on seven vertices,” Boletín de la Sociedad Matemática Mexicanae. Tercera Serie, vol. 5, no. 2, pp. 419–426, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. Kühnel, “Minimal triangulations of Kummer varieties,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 57, pp. 7–20, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. E. Gawrilow and M. Joswig, polymake, 1997–2007, version 2.3, http://www.math.tu-berlin.de/polymake. View at Publisher · View at Google Scholar
  13. W. Kühnel, “Triangulations of manifolds with few vertices,” in Advances in Differential Geometry and Topology, F. Tricerri, Ed., pp. 59–114, World Scientific, Teaneck, NJ, USA, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B. Bagchi and B. Datta, “Minimal trialgulations of sphere bundles over the circle,” Journal of Combinatorial Theory. Series A, vol. 115, no. 5, pp. 737–752, 2008. View at Publisher · View at Google Scholar
  15. D. W. Walkup, “The lower bound conjecture for 3- and 4-manifolds,” Acta Mathematica, vol. 125, no. 1, pp. 75–107, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet